# SDR 08FDEA00557

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53773487
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICK/DENT AT EXTERNAL SKIN PANEL, C22-23, P52-53 LT REPAIR PERFORMED BY DRESS OUT THE DENT IAW SRM 51-73-00 AND SKIN REPAIR BY BUSH IAW SRM 53-10-12 FIG 221 SHEET 1.
